MathSciNet Relay Station
MathSciNet bibliographic data
MR1144936 12F10 (12F12)
Schacher, Murray; Sonn, Jack $K$-admissibility of $A_6$ and $A_7$. J. Algebra 145 (1992), no. 2, 333–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement